# SDR AALA202103139002

- Difficulty date: March 9, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 79,209 hours, 10,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 5D FWD EMERGENCY PATH LIGHT INOPERATIVE. REPLACED LIGHT WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.
